# SDR SWAA2024062597973

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727g-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 11) AFT CARGO STA 727G TO 727 I; LBL 21; WL 160; Z-ANGLE HAS CORROSION ON UPPER SURFACE.<[01] REMOVED DAMAGE FROM LH ZEE ANGLE STA 727-847 AND REPAIRED ON FAULT TTG8Q00TQT5Y PER SRM 53-00-53-2R-5;[02] VERIFIED ITEM 1 C/W
